Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
27 Posts
Discussion Starter · #1 · (Edited)
Hey, so i took sertralin for 2 years since i had dp dr and i always wondered how it would be without.
So i decided to gradually stop taking it, apart from bad bad symptoms worsening and brain zaps after withdrawal in the beginnig, i now feel a little better, specifically in one aspect

I feel like Sertralin always gave my thoughts like adhd, they were always so intense and specifically in the evening, there was always a kind of Chatter which was exhausting
i.e. when falling asleep, just an uncontrollable chatter which didnt seem to ever stop, even when recognizing

Now after withdrawal i feel like this chatter is way better and i can fall asleep way faster

Anyone else had this experience?
I now take 5-HTP instead of Sertralin, it is a precursor of Serotonin
 

·
Registered
Joined
·
27 Posts
Discussion Starter · #3 · (Edited)
How is 5 htp?
5-HTP is good, im currently taking 200mg and i may raise it a bit, because after 4 hours or So half of it is already out of your System.
I think 3-5x 100mg a day (every 4 hours) is ok.

It lowers my Depression a bit, like Sertralin did but without the side effects, i still think you should take something with it, like vitamins and Magnesium.

L-Tryptophan is also good, but be really careful when using with 5 htp to prevent a Serotonin Syndrom.
 
1 - 3 of 3 Posts
Top